# SDR SWIA200515277

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 8,332 hours, 6,435 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO WARNING AT GATE WHILE LOADING BAGS. CLEARED ON ITS OWN.  REPLACED NR 2 CARGO SMOKE DETECTOR IAW 26-15-01.  OPERATIONAL CHECK GOOD.
